| Model Number |
02.12.0411FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
04/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23-apr-2025.(b)(4) items manufactured and released on 16-oct-2018.Expiration date: 27-sep-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 5 years and 1 month after primary, the patient came in reporting pain and instability and the cause is unknown.The surgeon revised the natural patella and upsized the insert.The surgery was completed successfully.